MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD34
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location not presently known.
 
Event or Problem Description
On (b)(6) 2019, a memo 3d smd34 icv0971 implant attempt occurred.However, it is reported that the device was implanted and explanted during the procedure.No further information on this event has been received.
 
Event or Problem Description
On (b)(6) 2019, a memo 3d smd34 icv0971 implant attempt occurred.However, it is reported that the device was implanted and explanted during the procedure.Despite the attempted follow up, no further information on this event has been received.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device was not returned to the manufacturer, no further investigation can be performed at this time.Based on the limited information available, it is not possible to establish the root cause of the reported explant.However, the document review did not highlight any manufacturing deficit for the device.If additional information will be received, a follow up report will be submitted.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vercelli
MDR Report Key8438936
Report Number3005687633-2019-00156
Device Sequence Number2242289
Product Code KRH
UDI-Device Identifier08022057013149
UDI-Public(01)08022057013149(240)ICV0971(17)211227
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2021
Device Model NumberSMD34
Device Catalogue NumberICV0971
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR